Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 26, 2010, 5:49 PM CDT for Wyandotte County, Kansas; Clay County, Platte County, Missouri. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 5:49 PM CDT (22:49 UTC)
- Expired
- May 26, 2010, 6:55 PM CDT
- In force
- 66 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Wyandotte County, KS, Clay County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 59 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
798
WGUS53 KEAX 262249
FFWEAX
KSC209-MOC047-165-270200-
/O.NEW.KEAX.FF.W.0008.100526T2249Z-100527T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 900 PM CDT
* AT 545 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER
OVER THE ROADWAY AT AMITY AND 86TH STREET NEAR WEATHERBY LAKE DUE
TO THE RECENT HEAVY RAINFALL. ADDITIONAL LOW LYING AREAS WILL
LIKELY HAVE WATER OVER THE ROADS WITHIN THE WARNED AREA.
* RUNOFF FROM THE RECENT EXCESSIVE RAINFALL MAY LEAD TO CONTINUED
FLASH FLOODING THROUGH MID EVENING. SOME LOCATIONS THAT MAY
EXPERIENCE FLOODING INCLUDE... GLADSTONE...KANSAS CITY
KANSAS...PARKVILLE...RIVERSIDE...WEATHERBY
LAKE...FERRELVIEW...HOUSTON LAKE...KANSAS CITY DOWNTOWN...LAKE
WAUKOMIS...NORTHMOOR...OAKVIEW AND PLATTE WOODS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3934 9449 3906 9462 3910 9481 3920 9482
3920 9480 3921 9482 3929 9483
$$
ACH/NRR1 follow-up statement
985
WGUS73 KEAX 262355
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT WED MAY 26 2010
KSC209-MOC047-165-270010-
/O.CAN.KEAX.FF.W.0008.000000T0000Z-100527T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOTTE KS-CLAY MO-PLATTE MO-
655 PM CDT WED MAY 26 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHWESTERN CLAY AND EASTERN WYANDOTTE COUNTIES IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3934 9449 3906 9462 3910 9481 3920 9482
3920 9480 3921 9482 3929 9483
$$
ACH/NRRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 2:45 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 26, 2:45 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 245 PM CDT WED MAY 26 2010 .DISCUSSION... IN THE SHORT TERM PORTIONS OF THE FCST...MAIN CONCERNS FALLS WITH AIRMASS TSRA THIS AFTN AS WELL AS THU AFTN. CURRENTLY...MODIFICATION OF LATEST AIRCRAFT SOUNDINGS FROM KCI ALONG WITH POINT FCST SOUNDINGS SUGGEST THE DEVELOPMENT OF A MODERATELY UNSTABLE AIRMASS WITH POCKETS OF 1500-2000 J/KG MLCAPE AND A NON-EXISTENT CAP. BEGINNING TO SEE SCT TSRA DEVELOP AS WEAK MCV ALOFT MOVES THROUGH THE AREA ALONG WITH THE COMBINING FORCES OF WEAK BOUNDARY LAYER CONVERGENCE. THIS SCT CONVECTION WILL CONTINUE THROUGH THE AFTN AND VERY EARLY EVE MUCH LIKE TUE AS COLLAPSING STORM OUTFLOW BOUNDARIES BEGIN TO DEVELOP NEW CONVECTION. SHEAR REMAINS VERY WEAK IN NATURE...WITH STORM MOTIONS ONLY SUGGESTING A SLOW 5 TO 10 MPH CRAWL TO THUNDERSTORMS. WHILE THE POOR SHEAR WOULD SUGGEST LITTLE IN ORGANIZED ACTIVITY...SOUNDINGS SUGGEST THE POTENTIAL FOR COLLAPSING WATER LOADED DOWNDRAFTS WHICH WOULD BE CAPABLE OF PRODUCING ISOLATED DAMAGING WINDS. STORM CORES WILL NEED TO REMAIN ELEVATED FOR A PERIOD OF TIME TO PRODUCE HAIL GIVEN THE LACK OF MID-LVL SHEAR AND POSITION OF FREEZING LVL...A MORE LIKELY SCENARIO WOULD BE DECENT AMOUNTS OF SMALL HAIL. OF BIGGER CONCERN WILL BE THE POTENTIAL FOR LOCALIZED FLASH FLOODING GIVEN THEIR SLOW MOVING NATURE AND RELATIVELY HIGH PWAT VALUES. THESE TSRA WILL CONTINUE TO SUNSET BEFORE LOSING DIURNAL SUPPORT. FOR TONIGHT...SFC HIGH PRESSURE WILL BEGIN TO OOZE SOUTHWARD INTO THE AREA BUT WE'LL LIKELY SEE LITTLE DROP IN SFC MOISTURE INITIALLY. IN FACT...WITH A PARTLY CLOUDY SKY ALOFT WOULDN'T BE SURPRISED TO SEE AREAS OF FOG AND PERHAPS LOCALLY DENSE FOG DEVELOP. THURSDAY...HIGH PRESSURE WILL CONTINUE TO SINK SOUTHWARD AS MID-LVL RIDGE AXIS BEGINS TO INTENSIFY OVER THE CENTRAL CONUS. HOWEVER...LOW-LVL MOISTURE WILL BE SLOW TO EXIT SOUTHWARD AND FEEL THAT A RELATIVELY UNCAPPED ENVIRONMENT MAY ALLOW FOR MORE ISOLATED TSRA DEVELOPMENT SOUTH OF I-70 IN THE AFTN. NO REAL INFLUX OF COLD AIR ALOFT...THUS TEMPS WILL REMAIN IN THE LOW 80S. FRIDAY AND SATURDAY...PRETTY SPECTACULAR CONDITIONS WILL BE LIKELY AS WE HEAD INTO THE MEMORIAL DAY HOLIDAY WEEKEND. WITH THE MID-LVL RIDGE AXIS JUST TO OUR WEST...A PERIOD OF MID-LVL NORTHERLY FLOW WILL PREVAIL. SFC HIGH PRESSURE IN THE WESTERN GREAT LAKES WILL KEEP A NE SFC WIND PREVALENT AND ALSO ALLOW DEW POINTS TO LOWER SOMEWHAT. AMPLE MIXING OF A +14C TO +16C AIRMASS ALOFT AND DECENT SUNSHINE SHOULD PROMOTE READINGS IN THE LOWER 80S. SUNDAY AND MONDAY...THE LONGWAVE TROUGH OVER THE WESTERN CONUS WILL BEGIN TO LIFT NE BY SATURDAY NIGHT FORCING A WEAK COLD FRONT INTO THE HEART OF THE COUNTRY. CONVECTION SHOULD DEVELOP ALONG THE COLD FRONT IN THE WESTERN PLAINS SAT NIGHT AND MAY TRY TO REACH THE NW CWA SUNDAY MORNING...BUT MORE LIKELY WILL DIE ON OUR DOORSTEP. MODEL CONSENSUS PUSHES THE COLD FRONT THROUGH THE AREA SUNDAY NIGHT INTO MONDAY...WITH A POTENTIAL FOR THUNDERSTORM REDEVELOPMENT ALONG THE FRONT AS IT MOVES THROUGH. TEMPS WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. TUESDAY AND WEDNESDAY...MINOR ADJUSTMENTS MADE THROUGH THE REMAINDER OF THE FCST AS SOME MODEL DISAGREEMENT EXISTS. PREFER THE ECMWF WHICH WOULD PULL ANOTHER WEAK S/W THROUGH THE NORTHERN STREAM...PERHAPS CAPABLE OF PRODUCING A WEAKENING MCS THROUGH THE MIDWEST TUESDAY INTO TUESDAY NIGHT. ANOTHER SUCH WAVE MAY MAKE ITS WAY THROUGH THE NORTHERN PLAINS AT THE END OF THE WEEK...BUT THAT SCENARIO IS FAR TO UNCERTAIN TO PROMOTE INCREASING POPS ABOVE CLIMATOLOGY ATTM. DUX && .AVIATION... FOR THE 18Z TAFS...EXPECTING SCT AIRMASS CONVECTION TO ONCE AGAIN DEVELOP OVER THE LOWER MO RIVER VALLEY THIS AFTN. SOUNDINGS SUGGEST A RELATIVELY UNCAPPED AIRMASS ALOFT WITH MODERATE INSTABILITY...HOWEVER FINDING FOCUS MECHANISMS HAS PROVEN MUCH MORE DIFFICULT. THUS...WHILE HIGH CONFIDENCE EXISTS IN DEVELOPMENT OF PRECIP...LOW CONFIDENCE ON ANY IMPACT TO THE TERMINALS. FOR NOW...FEEL THE BEST WAY TO HANDLE CONVECTION IS WITH A VCTS THROUGH THE MID AND LATE AFTN HOURS...AND AMEND AS NEEDED. ANY TSRA THIS AFTN WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF GUSTY WINDS. PRECIP SHOULD RAPIDLY DISSIPATE BY SUNSET LEAVING DRY CONDITIONS OVER THE TERMINALS THROUGH THE OVERNIGHT HOURS. WHILE SFC RIDGING WILL TRY TO EDGE INTO THE AREA OVERNIGHT...FEEL WINDS MAY BE LIGHT ENOUGH ALONG WITH SATURATED GROUNDS TO PRODUCE A SHORT LIVED PERIOD OF MVFR FOG TOWARDS DAYBREAK. OTHERWISE...VFR CONDITIONS EXPECTED FOR THU MORNING. DUX && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 26, 12:50 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1250 PM CDT WED MAY 26 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1250 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM AND UNSTABLE AIRMASS WILL BE CONDUCIVE TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. AN ISOLATED STRONG TO SEVERE STORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING DOWN BURST WINDS POSSIBLE. ADDITIONALLY...DUE TO THE SLOW MOVING NATURE OF THESE THUNDERSTORMS...LOCALLY EXCESSIVE RAINFALL MAY BE POSSIBLE. THUNDERSTORMS WILL DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR SCATTERED THUNDERSTORMS SOUTH OF INTERSTATE 70 THURSDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE ALSO POSSIBLE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT AS A WEAK COLD FRONT MOVES INTO THE REGION. AT THIS TIME THE PROBABILITY FOR SEVERE THUNDERSTORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. IN ADDITION...REPORTS OF HEAVY RAINFALL OR FLOODING ARE REQUESTED. DUX
In the hours before
Special weather statement, May 26, 4:33 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 PM CDT WED MAY 26 2010
KSZ104-105-MOZ028-029-037-262215-
CLAY MO-JACKSON MO-JOHNSON KS-PLATTE MO-WYANDOTTE KS-
433 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY IN NORTHEAST
KANSAS...AND SOUTHEASTERN PLATTE...SOUTHWESTERN CLAY AND WESTERN
JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 515 PM CDT...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARKVILLE...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RIVERSIDE...GLADSTONE...KANSAS CITY KANSAS...CLAYCOMO...NORTH
KANSAS CITY...KANSAS CITY...WESTWOOD...FAIRWAY...MISSION HILLS...
MISSION...MERRIAM...PRAIRIE VILLAGE...HOUSTON LAKE...OAKVIEW...
NORTHMOOR...KANSAS CITY DOWNTOWN...AVONDALE...WESTWOOD HILLS...
MISSION WOODS AND OAKWOOD PARK.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3920 9481 3920 9480 3921 9480 3931 9467
3915 9440 3897 9465 3903 9472 3919 9483
TIME...MOT...LOC 2133Z 319DEG 9KT 3920 9466
ACH/NRRSpecial weather statement, May 26, 4:54 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 454 PM CDT WED MAY 26 2010 MOZ001-002-011-262245- ATCHISON MO-HOLT MO-NODAWAY MO- 454 PM CDT WED MAY 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON...NORTHWESTERN NODAWAY AND NORTHERN HOLT COUNTIES UNTIL 545 PM CDT... AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TARKIO...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS 30 TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURLINGTON JUNCTION...SKIDMORE AND QUITMAN. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4032 9493 4016 9531 4050 9544 4059 9521 TIME...MOT...LOC 2154Z 334DEG 13KT 4046 9528 ACH/NRR
Local storm report, May 26, 4:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 10 NW KANSAS CITY 39.22N 94.68W
05/26/2010 E1.00 INCH PLATTE MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, May 26, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 N WEATHERBY LAKE 39.27N 94.70W
05/26/2010 E0.88 INCH PLATTE MO PUBLIC
&&
AJLocal storm report, May 26, 5:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 1 NW PLATTE WOODS 39.24N 94.67W
05/26/2010 E1.00 INCH PLATTE MO PUBLIC
&&
ABAILEYLocal storm report, May 26, 5:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HEAVY RAIN WEATHERBY LAKE 39.24N 94.70W
05/26/2010 E0.00 INCH PLATTE MO EMERGENCY MNGR
MINOR FLOODING...WATER FLOWING OUT OF DITCH ONTO ROADS IN
AND AROUND WEATHERBY LAKE. SOME PEA SIZED HAIL TOO.
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM CDT | Areal Flood Advisory | EAX | Linn | 4 hr |
| May 26, 1:55 PM CDT | Special Weather Statement | EAX | Johnson | 50 min |
| May 26, 2:21 PM CDT | Areal Flood Advisory | EAX | Johnson | 4 hr |
| May 26, 2:36 PM CDT | Special Weather Statement | EAX | Johnson | 39 min |
| May 26, 2:46 PM CDT | Special Weather Statement | EAX | Linn | 44 min |
| May 26, 4:19 PM CDT | Special Weather Statement | EAX | Doniphan | 41 min |
| May 26, 4:33 PM CDT | Special Weather Statement | EAX | Wyandotte | 42 min |
| May 26, 4:59 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 31 min |
| May 26, 5:08 PM CDT | Areal Flood Advisory | EAX | Wyandotte | 108 min |
| May 25, 7:06 PM CDT | Areal Flood Advisory | EAX | Bates | 3 hr |
| May 25, 8:57 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Johnson | 12 hr |
| May 26, 12:02 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 18 hr |
| May 26, 1:58 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 11 hr |
| May 26, 3:31 PM CDT | Special Weather Statement | EAX | Cass | 29 min |
| May 26, 3:43 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 31 min |
| May 26, 4:54 PM CDT | Special Weather Statement | EAX | Atchison | 51 min |
| May 26, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 31 min |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.